| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 5-8


F. Z. Nqi, A. Lidouh
      Constrained option pricing with neural networks and isotonic regression
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 201-209.

K. Kugita, K. Kuroki, S. Owa
      (\alpha,\delta)-neighborhood for functions associated with Salagean differential operator and Alexander integral operator
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 211-220.

K. Hamai, T. Hayami, S. Owa
      On certain classes of univalent functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 221-232.

Nguyen Van Luong, Nguyen Xuan Thuan
      A fixed point theorem for \psi_{\int \varphi}}-weakly contractive mapping in metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 233-242.

K. Chandrasekhara Rao, V. Karunakaran, K. Vairamanickam
      Some theorems on fuzzy matrix transformation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 243-248.

A. Fitouhi, F. Nouri, A. Safraoui
      An L^p version of Hardy uncertainty principle for the q-Dunkl transform on the real line
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 249-257.

A. Kameswara Rao, S. Nageswara Rao
      On the existence of positive solutions of nonlinear even order differential equations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 259-272.

M. S. Chauhan, V. H. Badshah, V. Singh Chouhan
      A fixed point theorem for four weakly compatible mappings in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 273-278.

M. E. Abd El-Monsef, A. M. Kozae, M. J. Iqelan
      Near approximations in topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 279-290.

A. Shakor S. Teim
      A class of P-valent functions defined by using Hadamard product
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 291-302.

P. Pandian, G. Natarajan
      Second order (b,F)-convexity in multiobjective nonlinear programming
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 303-314.

Jing Li, Ying Wang, Jun Yu
      Global stability of high-dimensional system in epidemiology with nonlinear incidence rates
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 315-321.

Ying Wang, Jing Li
      Existence of positive solutions for nonlinear singular differential systems involving parameter
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 323-330.

A. R. Meenakshi, D. Jaya Shree
      On Schur complement in k-kernel symmetric matrices
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 331-339.

J. P. Jaiswal, R. H. Ojha
      A semi-symmetric non-metric \phi-connection in a Lorentzian para-Sasakian manifold
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 341-348.

N. Gurbuz
      The motion of timelike surfaces in timelike geodesic coordinates
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 349-356.

K. V. Nagaraja, V. Kesavulu Naidu, H. T. Rathod
      The use of parabolic arc in matching curved boundary by point transformations for sextic order triangular element
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 357-374.

D. Kumar, R. K. Vishnoi
      On the best L^2-approximation of entire functions with index-pair (p,q)
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 375-386.

F. Rahepeymaii, V. R. Hosseini
      Common fixed point theorems for commuting R-weakly commuting mappings satisfying a contractive condition of integral type
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 387-391.

S. Bhatter, S. Shekhawat
      The general Eulerian integral
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 393-402.

HengXing Yu, YanHui Zhai
      Periodic solutions for a fourth-order p-Laplacian Lienard equation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 5-8, 403-412.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |